Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Hardy–Littlewood–Paley inequalities and Fourier multipliers on SU(2)

Tom 234 / 2016

Rauan Akylzhanov, Erlan Nursultanov, Michael Ruzhansky, Erlan Nursultanov Studia Mathematica 234 (2016), 1-29 MSC: Primary 43A85, 43A15; Secondary 35S05. DOI: 10.4064/sm8106-4-2016 Opublikowany online: 17 June 2016

Streszczenie

We prove noncommutative versions of Hardy–Littlewood and Paley inequalities relating a function and its Fourier coefficients on the group ${\rm SU(2)}$. We use it to obtain lower bounds for the $L^p$-$L^q$ norms of Fourier multipliers on ${\rm SU(2)}$ for $1 \lt p\leq 2\leq q \lt \infty $. In addition, we give upper bounds of a similar form, analogous to the known results on the torus, but now in the noncommutative setting of ${\rm SU(2)}$.

Autorzy

  • Rauan AkylzhanovDepartment of Mathematics
    Imperial College London
    180 Queen’s Gate
    London SW7 2AZ, United Kingdom
    e-mail
  • Erlan NursultanovDepartment of Mathematics
    Moscow State University, Kazakh Branch
    Astana, Kazakhstan
    e-mail
  • Michael RuzhanskyDepartment of Mathematics
    Imperial College London
    180 Queen’s Gate
    London SW7 2AZ, United Kingdom
    e-mail
  • Erlan NursultanovDepartment of Mathematics
    Moscow State University, Kazakh Branch
    Astana, Kazakhstan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek